# SDR CA040915006

- Difficulty date: September 10, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 17,464 hours
- Engine: Pwa PT6A28
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 505212223
- Part serial: AFA5921
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH FOR A MX CHECK, FLAPS WERE EXTENDED IAW CHECKLIST.  A RUDDER CORRECTION REQUIRED TO KEEP ACRFT ON APPROPRIATE TRACK. AN UNEVENTFUL LANDING COMPLETED AND ACRFT SNAGGED. UPON INSPECTION IT WAS DETERMINED THAT THE FLAP ACTUATOR FOR THE LT, I/B FLAP HAD FAILED IN THE DRIVE AREA. IT WAS DETERMINED THAT THE 90 DEGREE DRIVE IN THE ACTUATOR HAD FAILED AND INPUT TO THE ACTUATOR WAS TURNING BUT IT WAS NOT DRIVING THE ACTUATOR DOWN. AS A RESULT, THERE WAS AN ASYMETRIC FLAP CONDITION ON LANDING REQUIRING THE RUDDER CORRECTION. IT SHOULD BE NOTED THAT THERE IS NO INDICATION OR OTHER SYSTEM TO SHOW AN ASYMETRIC FLAP SITUATION OR TO STOP THE FLAPS FROM EXTENDING BEYOND A CERTAIN POINT IN THE AIRCRAFT.
